# SDR CA001123025

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 15,347 hours, 16,947 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT INTO PHL, BAGGAGE COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED. EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT. NR 2 SMOKE DETECTOR REPLACED, NR 1 SMOKE DISCONNECTED IN ACCORDANCE WITH MEL 26-08, AIRCRAFT WAS RETURNED TO SERVICE. NR 1 SMOKE DETECTOR REPLACED ON 27TH OCTOBER 2000.
